# SDR ASOA201001700

- Difficulty date: November 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 19,894 hours, 13,648 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 784-861
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED ON RT SIDE WALL AT SEAT ATTACH POINTS AT FS 784.00 TO FS 861.00.  REMOVED RIGHT SIDE WALL SEAT TRACK IAW MLM 53-00-49-000-801.  INSTALLED NEW SEAT RAIL IAW AMM 53-00-49-400-801.
